# SDR CA070321005

- Difficulty date: February 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,312 hours
- Engine: Ge CF343A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: PA204D8
- Condition: Burned
- Location: Cockpit
- Part time: 26,799 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING ELECTRICAL SHORT/ARCING BEHIND CAPTAINS SEAT IN CIRCUIT BREAKER PANEL. SOME SMOKE OBSERVED. AC TAXIED CLEAR OF ACTIVE RUNWAY. SMOKE AND SPARKS STOPPED, AIRCRAFT TAXIED TO RAMP, PRIOR TO ARRIVAL AT GATE SPARKS RE-OCCURRED. AIRCRAFT STOPPED AND DEPLANED. MAINTENANCE INSPECTION FOUND BUSS FEEDER JUMPER WIRE DISCONNECTED AND HAD MADE CONTACT WITH BULKHEAD BEHIND CB PANEL. ARCING DAMAGE BURNED THROUGH STRINGER AND BULKHEAD SKIN. BULKHEAD BURN THROUGH APPROX 1 INCH BY .5 INCH . (2) FEEDER WIRES BURNED INSULATION. FEEDER WIRES PA204D8 AND PA204E8 REPLACED. WIRE PA204C8 CONNECTION FOUND LOOSE AT CB 1-H2, ALL SCREWS ON BUS BAR H FROM H2 TO H13 FOUND NOT TIGHT. SB601R-34-096 (PROVISIONAL GPS INSTALLAT
